PUBLICATIONS

Dan Coman

T. Bayraktar, D. Coman and G. Marinescu (2017): Universality results for zeros of random holomorphic sections. Submitted for publication.

D. Coman, G. Marinescu and V.-A. Nguyen (2017): Approximation and equidistribution results for pseudo-effective line bundles. Journal de Mathématiques Pures et Appliquées (9), to appear.

D. Coman, S. Klevtsov and G. Marinescu (2017): Bergman kernel asymptotics for singular metrics on punctured Riemann surfaces. Indiana University Mathematics Journal, to appear.

D. Coman and G. Marinescu (2017): On the first order asymptotics of partial Bergman kernels. Annales de la Faculté des sciences de Toulouse Mathématiques, to appear.

D. Coman, X. Ma and G. Marinescu (2017): Equidistribution for sequences of line bundles on normal Kähler spaces. Geometry & Topology 21, 923-962.

D. Coman, G. Marinescu and V.-A. Nguyen (2016): Hölder singular metrics on big line bundles and equidistribution. International Mathematics Research Notices 2016, no. 16, 5048-5075.

D. Coman and T. T. Truong (2015): Geometric properties of upper level sets of Lelong numbers on projective spaces. Mathematische Annalen 361, 981-994.

D. Coman and G. Marinescu (2015): Equidistribution results for singular metrics on line bundles. Annales scientifiques de l'École normale supérieure (4) 48, 497-536.

D. Coman and G. Marinescu (2013): On the approximation of positive closed currents on compact Kähler manifolds. Mathematical Reports (Bucureşti) 15(65), No. 4, 373-386.

D. Coman and G. Marinescu (2013): Convergence of Fubini-Study currents for orbifold line bundles. International Journal of Mathematics 24, 1350051, 27 pp.

D. Coman, V. Guedj and A. Zeriahi (2013): Extension of plurisubharmonic functions with growth control. Journal für die reine und angewandte Mathematik 676, 33-49.

D. Coman and E. A. Poletsky (2012): Padé interpolation by F-polynomials and transfinite diameter. Constructive Approximation 36, 311-329.

D. Coman and E. A. Poletsky (2010): Polynomial estimates, exponential curves and Diophantine approximation. Mathematical Research Letters 17, 1125-1136.

D. Coman and V. Guedj (2009): Quasiplurisubharmonic Green functions. Journal de Mathématiques Pures et Appliquées (9) 92, 456-475.

D. Coman and E. A. Poletsky (2008): Stable algebras of entire functions. Proceedings of the American Mathematical Society 136, 3993-4002.

D. Coman, V. Guedj and A. Zeriahi (2008): Domains of definition of Monge-Ampère operators on compact Kähler manifolds. Mathematische Zeitschrift 259, 393-418.

D. Coman and E. A. Poletsky (2007): Transcendence measures and algebraic growth of entire functions. Inventiones Mathematicae 170, 103-145.

D. Coman and E. A. Poletsky (2007): Overinterpolation. Journal of Mathematical Analysis and Applications 335, 184-197.

D. Coman (2006): Entire pluricomplex Green functions and Lelong numbers of projective currents. Proceedings of the American Mathematical Society 134, 1927-1935.

D. Coman, N. Levenberg and E. A. Poletsky (2005): Smooth submanifolds intersecting any analytic curve in a discrete set. Mathematische Annalen 332, 55-65.

D. Coman, N. Levenberg and E. A. Poletsky (2005): Quasianalyticity and pluripolarity. Journal of the American Mathematical Society 18, 239-252.

D. Coman and V. Guedj (2004): Invariant currents and dynamical Lelong numbers. Journal of Geometric Analysis 14, 199-213.

D. Coman and E. A. Poletsky (2003): Measures of transcendency for entire functions. Michigan Mathematical Journal 51, 575-591.

D. Coman and E. A. Poletsky (2003): Bernstein-Walsh inequalities and the exponential curve in C2. Proceedings of the American Mathematical Society 131, 879-887.

D. Coman and S. Nivoche (2002): Plurisubharmonic functions with singularities and affine invariants for finite sets in Cn. Mathematische Annalen 322, 317-332.

D. Coman (2002): On the dynamics of a class of quadratic polynomial automorphisms of C3. Discrete and Continuous Dynamical Systems 8, 55-67.

D. Coman (2000): Certain classes of pluricomplex Green functions on Cn. Mathematische Zeitschrift 235, 111-122.

D. Coman (2000): The pluricomplex Green function with two poles of the unit ball of Cn. Pacific Journal of Mathematics 194, 257-283.

D. Coman and J. E. Fornæss (1999): Green's functions for irregular quadratic polynomial automorphisms of C3. Michigan Mathematical Journal 46, 419-459.

D. Coman (1998): Boundary behavior of the pluricomplex Green function. Arkiv för Matematik 36, 341-353.

D. Coman and M. Dabija (1998): On the dynamics of some diffeomorphisms of C2 near parabolic fixed points. Houston Journal of Mathematics 24, 85-96.

D. Coman (1997): Domains of finite type and Hölder continuity of the Perron-Bremermann function. Proceedings of the American Mathematical Society 125, 3569-3574.

D. Coman (1997): Integration by parts for currents and applications to the relative capacity and Lelong numbers. Académie Roumaine. Filiale de Cluj-Napoca. Mathematica 39(62), 45-57.

H. Al-Amiri, D. Coman and P. T. Mocanu (1995): Starlike and close-to-convex functions with respect to symmetric-conjugate points. Glasnik Matematicki. Serija III 30(50), 209-219.

H. Al-Amiri, D. Coman and P. T. Mocanu (1995): Some properties of starlike functions with respect to symmetric-conjugate points. International Journal of Mathematics and Mathematical Sciences 18, 469-474.

D. Coman (1993): The Schwarzian derivative and some classes of convex functions. Académie Roumaine. Filiale de Cluj-Napoca. Mathematica 35(58), 127-135.

D. Coman (1993): On a generalized type of the Briot-Bouquet differential subordination. Académie Roumaine. Filiale de Cluj-Napoca. Mathematica 35(58), 15-19.

D. Coman and I. Tigan (1991): The close-to-convexity radius of some functions. Studia Universitatis Babes-Bolyai. Mathematica 36, 61-65.

D. Coman (1991): Sufficient conditions for convexity of order a and univalence related to the Schwarzian derivative. Studia Universitatis Babes-Bolyai. Mathematica 36, 33-40.

D. Coman (1991): The radius of starlikeness for the error function. Studia Universitatis Babes-Bolyai. Mathematica 36, 13-16.

D. Coman (1991): Upper bounds for the modulus of the first and second derivatives of the Schwarzian in the class of univalent functions. Académie Roumaine. Filiale de Cluj-Napoca. Mathematica 33(56), 31-34.

D. Coman (1990): The sharp upper bound for the modulus of the Schwarzian in the class of convex functions. Studia Universitatis Babes-Bolyai. Mathematica 35, 49-51.

D. Coman (1990): Certain sufficient conditions of starlikeness. Itinerant Seminar on Functional Equations, Approximation and Convexity at Cluj-Napoca, Romania, May 1990, 133-138.



Designed By: Dan Coman | Last Modified: 10/18/2017 | Department of Mathematics, Syracuse University

[Back to my home page]